# SDR SWAA2025012087699

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 41,832 hours, 19,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL AISLE EMERGENCY LIGHTS INOP NEAR MIDDLE OF AIRCRAFT<[01] R+R EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK POSITION M1676 IAW AMM 33-51-06. OPS CHECK GOOD.
